# SDR UIEA2017030300275

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B096371
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 994 STRINGERS 45 - 46R, EXTERNAL DOUBLER FOUND CORRODED.  REPLACED THE DOUBLER IAW SRM 51-10-02, AND SRM 51-40-02.
